| Catalog Number |
LXMC14 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Dysphagia/ Odynophagia (1815)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: on (b)(6) 2024.B3: only event year known: 2024.D6a: exact implant date is unknown.The implant was 1 year ago.Assumed first day of the month and seventh month of the year.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.No lot number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that there was a linx removal because the patient was dealing with dysphagia.It was implanted a year ago and was explanted (b)(6) 2024.Surgeon stated that it could've been caused due to the linx being too small for the patient.No additional information was given to the rep.
Additional Manufacturer Narrative
(b)(4).Corrective data: d6a.Investigation summary: overall review of the device function and dimensions show no anomalies from a device that has been reasonably changed as part of the explant procedure.Visual analysis was consistent with an explanted device, tooling marks were noted in some beads.Link length and tensile force were found to meet the applicable specifications.Overall, no analysis conclusions relevant to the patient experience were found.Additional information was requested, and the following was obtained: prior to linx placement, did the patient have an egd, ph, and manometry yes.Was studies done? if yes, could you please share the results? no.What was the exact date of the implant? (b)(6) 2023.What is the lot number of the linx device? no.When using the linx sizing device what technique was used to determine the size? not sure did the patient have an autoimmune disease? not sure (believe no).Is the patient currently taking steroids / immunosuppressive drugs? (not sure, believe no).Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? patient has lingering dyspljasia with link.Surgeon believes linx size was too tight for patient.How severe was the dysphagia/odynophagia before intervention? not mentioned as serous, became uncomfortable.Were there any intra-operative complications during implant? none mentioned was there any hiatal or crural repair done at the same time as the implant? not sure, believe so yes.Were there any other contributing factors that led to the removal of the device other than the reported dysphagia? none mentored.Besides the reported dysphagia, what was the reason for removal of the linx device? none mentioned.Was the device found in the correct position/geometry at the time of removal? not sure, believe so.